Output feedback control of general linear heterodirectional hyperbolic PDE-ODE systems with spatially-varying coefficients

Journal article
(Original article)


Publication Details

Author(s): Deutscher J, Gehring N, Kern R
Journal: International Journal of Control
Publisher: Taylor and Francis Ltd.
Publication year: 2019
Volume: 92
Pages range: 2274-2290
ISSN: 0020-7179


FAU Authors / FAU Editors

Deutscher, Joachim apl. Prof. Dr.
Lehrstuhl für Regelungstechnik


External institutions with authors

Johannes Kepler Universität (JKU) Linz
Technische Universität München (TUM)


How to cite

APA:
Deutscher, J., Gehring, N., & Kern, R. (2019). Output feedback control of general linear heterodirectional hyperbolic PDE-ODE systems with spatially-varying coefficients. International Journal of Control, 92, 2274-2290. https://dx.doi.org/10.1080/00207179.2018.1436770

MLA:
Deutscher, Joachim, Nicole Gehring, and Richard Kern. "Output feedback control of general linear heterodirectional hyperbolic PDE-ODE systems with spatially-varying coefficients." International Journal of Control 92 (2019): 2274-2290.

BibTeX: 

Last updated on 2019-06-08 at 15:23